RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


P-Adic Numbers Ultrametric Anal. Appl., 2012, том 4, номер 1, страницы 5–19 (Mi padic7)  

Wedge dislocations and three-dimensional gravity

M. O. Katanaev, I. G. Mannanov

Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina Str. 8, Moscow 119991, Russia

Аннотация: The expression for the free energy of arbitrary static distribution of wedge dislocations in elastic media is proposed. In the framework of geometric theory of defects, the free energy is given by the Euclidean action for (1+2)-dimensional gravity interacting with N point particles. Relative movement of particles in gravity corresponds to bending of dislocations. The equations of equilibrium are obtained and analyzed. For two dislocations, the solution is found explicitly through hypergeometric functions.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 11-01-00828-a
11-01-12114-ofi_m
Министерство образования и науки Российской Федерации NSh-2928.2012.1
Российская академия наук - Федеральное агентство научных организаций
The work is partly supported by the RFBR (grants 11-01-00828-a and 11-01-12114-ofi_m), the supporting program for the leading scientific schools (grant NSh-2928.2012.1) and the program “Contemporary problems of theoretical mathematics” of the Russian Academy of Sciences.


DOI: https://doi.org/10.1134/S2070046612010025


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 13.12.2011
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/padic7

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:23

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019